Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 23 found articles
 
 
  Integral geometric measure in separable Banach space
 
 
Title: Integral geometric measure in separable Banach space
Author: Bouafia, Philippe
Pauw, Thierry De
Appeared in: Mathematische Annalen
Paging: Volume 363 (2015) nr. 1-2 pages 269-304
Year: 2015
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands